Jump to content

Search the Community

Showing results for tags 'clozaril'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. I'm currently wanting to withdraw from my medications. I started these medications in the last couple of years. ( I have been on other psych meds since 2013 but I don't remember what they were.) My doctor put me on 300 milligrams of clozaril in 2016 and I've tapered down to 225 clozaril within the last six months. He is also giving me abilify injections once a month since April of this year. I've had about 3 injections but don't know the dosage. Before that I was taking wellbutrin and prozac. I stopped taking the wellbutrin and prozac in April. Should I be getting off clozaril first or abilify first, or together?
  2. I'm 19 years old. I went on Zyprexa for 39 days. For the last half of the days I was put on 20mg. I have been dealing with the loss of my old self, but I have had glimmers of it returning.
  3. Hello to all you brave souls out there who want psych off drugs. I have been in the mental health system for 10 years, and most of it was because of akathisia related problems that doctors will throw shade at as not happening. The only drug that has allowed me to live akathisia free that I have tried is Seroquel. I haven't been successful at tapering, and started going down by percentages only in the last few years. I have to go 3% because 10% is too fast. I have got nutritional tests (NutrEval and spectra cell) for the past two years that confirm what this article is saying: http://www.optimallivingdynamics.com/blog/7-important-nutrients-depleted-by-psychiatric-drugs-antidepressants-antipsychotics-stimulants-benzodiazepines-induced-guide-vitamins-medications I am going through all my old hospital records to look at what I have forgotten. In 2008 I was put on Celexa and they gave me Inderal for my "presumed" akathisia. I have forgotten most of 2008, but these records are making me mad. They are so arrogant deny the torture that is right in front of them. I respond very badly to these drugs. I will eventually have a list like most of you have that details your med history. If you are tapering off Seroquel or have been tortured by akathisia please message me. If you are going through akathisia right now, please, DON'T LET THEM DRIVE YOU CRAZY!!! It is really happening to you and it has to be stopped. I don't know what else to write right now. I hope you look into basic nutrition as a way to feel better.
  4. VitaminB

    VitaminB: slow Clozaril taper

    I wanted to start a new thread for a new drug. I switched from seroquel to clozaril a year ago. I slowly tapered down from 300mg to 275mg this summer. There is a lot of drooling at night which is embarrassing to admit, but it happens on this drug. Clozaril has a low occurrence of movement disorders and I don't have any movements at all. My p-doc noticed the 25mg change in dose though blood tests. Clozaril requires blood tests to check to see if the blood level of clozaril is at a "therapeutic dose." (Also to see if you have a white blood cell problem.) I told her I was cutting a 100mg tablet in half and then shaving off tiny bits with an exacto knife and getting to the correct dosage amount with a gem scale. She discouraged me from doing it by bringing up my last hospital stay. I have to admit that I was on the "neuro genetic solutions" plan and going off seroquel way to fast when I ended up in the hospital. There were some other facts going into it too, but I will leave those off the internet. I have been on a streak of 142 days in a row of meditation. I have the app "Headspace" and it is really helpful to log in everyday. I am also sitting without any apps for 18 additional minutes that is going up slowly over time. I read an article from the New York Times linked from beyondmeds.com that these meds can cause a 1% decrease in brain matter every tear. I am sitting in meditiation and hoping that neuroplasticity will keep my poor prefrontal cortex in better shape then the slow slide down of doing nothing. http://www.nytimes.com/2008/09/16/health/research/16conv.html?_r=2 Listen to more experienced people about supplements, I am sharing what seems to be working for me. So here I am on one of the oldest anti-psychotics. I am still taking supplements. My multi-vitamin is Pure Encapsulations brand's, "O.N.E. Multivitamin." It has CoQ10 and an easily digestible form of riboflavin. The book "Drug Muggers" from Suzy Cohen RPh says that CoQ10 and B2 are "mugged" from the body from anti-psychotics. (Anti-depressants have a different set of nutrients that get mugged.) The multivitamin is expensive, but it covers a lot of bases. If you can see a functional medicine doctor they might be able to get you a discount. I take a "Swanson Vitamin" brand "strontium complex" that has vitamin D and vitamin K-2. My vitamin D tests finally got out of deficiency levels by introducing K-2 to the mix.
  5. Hi I was hospitalized for full manic episode with psyhotic features in July and I was put on lamictal 50 mg and clozapine 25 mg. I stayed in the hospital for a 3 weeks which for me was a horrible experience. The doctors did not giv e me any diagnosis at the time and after I got out I felt very dull and I decided to got off the medicine to feel emotions again. So I started to taper both medicines very quickly which ended very badly as I sunk into the deep suicidal depression and in august I ended up in the hospital again. I just wanted a doctor to write me an antidepressant(of course I knew nothing about antidepressants back then) but he said that it is probably better to stay in the hospital to see if it works. So I was in the hospital again with lamictal 100, clozapine 50 and the new psyhiatrist added 150 mg of venlafaxine. He also diagnosed me as bipolar( back then I did not know an ything about bipolar disorder ). I felt psyhotic, had nightmares and the whole hospital experience was depressive anyway. They also made me 2 ECT-s. After 3 weeks I got out and googled about bipolarity and everything made sense - the manic episode and the depression that follows it. I also found that I most certainly have to stay on lamictal. But I was not so sure about the others. I was very sleepy and dizzy all the time. The doctor advised to reduce clozapine. I cold turkeyd it and did not sleep a minute about 7 nights straight. The doctor of course did not believe that this is caused by the clozapine withdrawal. Then one day I decided to reduce the venlafaxine – instead of two tablets I took one and a half. Then in the evening I found out how terrible are the withdrawals from AD-s( migraine and throwing up). So I just continued taking them and have taken them for 3,5 month. I now started tapering again. My question – can I taper faster as I have been on AD-s for relatively short time? So far I have come down from 150 to 110 mg in a week and the withdrawal symptoms have been minimum. After the first day 10% cut I could not fell asleep as normally but no other physical symptoms. Yesterday I started to feel a little bit nauseous. My plan is to taper as quickly as possible from 150 to 37,5 and if I get withdrawal symptoms I slow down and hold. According to the graph of the SERToccupancy it should be relatively easy to taper down to 75 mg or maybe even to 37,5 mg. Then the fun part begins and I start to taper as slow as necessary.
  6. For some years now I have been steadily reducing my dose of Clozaril from 600mg down to 50mg although I have just had to put the dose back to 75mg in the hope of staving of the intence techincolour dreams I have been having combined with head pain and depression which has hapened with the last reduction from 75mg to 50mg, hence the return to 75mg. I was wondering if any of you have any idea how long these type of withdrawal effects last for and if anyone has any suggestions on how to make that final leap to freedom from this drug. Although I have been diagnosied with schizophenia about 17 years ago when I started taking clozaril its now looking like that diagnosis was wrong, but still am having these withdrawals. :-( Grrrrrrr
×
×
  • Create New...